A new algorithm for Chebyshev minimum-error multiplication of reduced affine forms
The result's identifiers
Result code in IS VaVaI
<a href="https://www.isvavai.cz/riv?ss=detail&h=RIV%2F00216208%3A11320%2F17%3A10365650" target="_blank" >RIV/00216208:11320/17:10365650 - isvavai.cz</a>
Result on the web
<a href="http://dx.doi.org/10.1007/s11075-017-0300-6" target="_blank" >http://dx.doi.org/10.1007/s11075-017-0300-6</a>
DOI - Digital Object Identifier
<a href="http://dx.doi.org/10.1007/s11075-017-0300-6" target="_blank" >10.1007/s11075-017-0300-6</a>
Alternative languages
Result language
angličtina
Original language name
A new algorithm for Chebyshev minimum-error multiplication of reduced affine forms
Original language description
Reduced affine arithmetic (RAA) eliminates the main deficiency of the standard affine arithmetic (AA), i.e. a gradual increase of the number of noise symbols, which makes AA inefficient in a long computation chain. To further reduce overestimation in RAA computation, a new algorithm for the Chebyshev minimum-error multiplication of reduced affine forms is proposed. The algorithm yields the minimum Chebyshev-type bounds and works in linear time, which is asymptotically optimal. We also propose a simplified version of the algorithm, which performs better for low dimensional problems. Illustrative examples show that the presented approach significantly improves solutions of many numerical problems, such as the problem of solving parametric interval linear systems or parametric linear programming, and also improves the efficiency of interval global optimisation.
Czech name
—
Czech description
—
Classification
Type
J<sub>imp</sub> - Article in a specialist periodical, which is included in the Web of Science database
CEP classification
—
OECD FORD branch
50201 - Economic Theory
Result continuities
Project
<a href="/en/project/GA13-10660S" target="_blank" >GA13-10660S: Interval methods for optimization problems</a><br>
Continuities
P - Projekt vyzkumu a vyvoje financovany z verejnych zdroju (s odkazem do CEP)
Others
Publication year
2017
Confidentiality
S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů
Data specific for result type
Name of the periodical
Numerical Algorithms
ISSN
1017-1398
e-ISSN
—
Volume of the periodical
76
Issue of the periodical within the volume
4
Country of publishing house
NL - THE KINGDOM OF THE NETHERLANDS
Number of pages
22
Pages from-to
1131-1152
UT code for WoS article
000416161700014
EID of the result in the Scopus database
—